# SDR 96ZZZX3214

- Difficulty date: June 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna A188B
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Defective
- Location: Aileron
- Part time: 474 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, SERVICE BULLETINS WERE BEING REVIEWED.  DURING REVIEW OF THESE BULLETINS, THERE WERE NUMEROUS REFERENCES TO PROBLEMS WITH PULLEYS AND CABLES IN THE AILERON SYSTEM.  UPON INSPECTION OF THE AILERON CABLES, THERE WAS A CABLE FOUND TO BE AT LEAST 60 PERCENT COMPROMISED.  THE SB RECOMMENDS REPLACEMENT OF THE CABLES ON OR BEFORE 500 HOURS.  SUBMITTER STATED AFTER SEEING THE CONDITION OF THIS COMPROMISED CABLE, IT MIGHT BE WORTH REVIEWING THE RECOMMENDED TIME CHANGE AND LOWERING THE HOURS.
